# SDR UALA2011031601258

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 546 - 627
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED BS 546-BS 627, RBL 89.  MAJOR REPAIR ACCOMPLISHED:  REPAIRED SEAT TRACK WITH FABRICATED SEAT TRACK AND SPLICE ANGLES PER BAC DWG 143T5256 AND SRM.
